# SDR IPXA2018040328126

- Difficulty date: April 2, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 102,621 hours, 17,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Liner
- Condition: Torn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK POS 6R SMOKE BARRIER WHERE NET COMES OUT OF SIDEWALL TORN.  R & R THE LINER AT BS 900 IAW AMM 25-59-01-404-176.
